# SDR A6WA202308268651

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 41,322 hours, 40,557 cycles
- System (JASC): 2423 · Phase Adapter
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG INADVERNTANT DEPLOYMENT AT FL 320, C/W QRH.   ADG DEPLOYED AT MACH .67/260 KIAS FOR 20 MINUTES. NO EICAS INDICATIONS.  (MOC NOTE, CREW STATED THEY DID NOT ACCIDENTLY DEPLOY THE ADG) AIRCRAFT REMOVED FROM SERVICE.   INSPECTED ADG PER AMM 05-51-19, AWAC SUP 10-066A AND SUP 16-172. NO    DEFECTS NOTED. STOWED ADG IAW AWAC SUP 16-015A. REF. 359087/2, FOR     DIL FOR REQUIREMENT FOR NDT OF ADG. REF W/O #325810, W/C #8 C/W NDT OF ADG DUE TO INADVERTANT DEPLOYMENT   IN FLIGHT. IAW E.O. E10/026/424. NO DEFECTS FOUND AT THIS TIME.
